Journal article
DEFORMED MESH ALGEBRAS OF DYNKIN TYPE C-n
- Abstract:
- In our recent paper (J. Algebra 345 (2011)) we prove that the deformed preprojective algebras of generalized Dynkin type L n (in the sense of our earlier work in Trans. Amer Math. Soc. 359 (2007)) are exactly (up to isomorphism) the stable Auslander algebras of simple plane singularities of Dynkin type A 2n. In this article we complete the picture by showing that the deformed mesh algebras of Dynkin type ℂ n are isomorphic to the canonical mesh algebras of type ℂ n, and hence to the stable Auslander algebras of simple plane curve singularities of type A 2n-1. Moreover, we describe the minimal (periodic) bimodule projective resolutions of the canonical mesh algebras of type ℂ n. © Instytut Matematyczny PAN, 2012.
- Publication status:
- Published
Actions
Access Document
- Publisher copy:
- 10.4064/cm126-2-6
Authors
- Journal:
- COLLOQUIUM MATHEMATICUM More from this journal
- Volume:
- 126
- Issue:
- 2
- Pages:
- 217-230
- Publication date:
- 2012-01-01
- DOI:
- EISSN:
-
1730-6302
- ISSN:
-
0010-1354
- Language:
-
English
- Keywords:
- Pubs id:
-
pubs:333941
- UUID:
-
uuid:dd7d9fb8-3a52-4b00-937e-ae7b89abc173
- Local pid:
-
pubs:333941
- Source identifiers:
-
333941
- Deposit date:
-
2013-11-17
- ARK identifier:
Terms of use
- Copyright date:
- 2012
If you are the owner of this record, you can report an update to it here: Report update to this record